MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It has been reported "this patient had functional loss due to arthrofibrosis 8 weeks postoperatively.At (b)(6) 2022 the patient was hospitalized to perform manipulation under anesthesia." update - no explant or revision surgeries were done or planned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following devices were also listed in this report: tritanium bplate triathlon s4; cat# 5536b400; lot# ctd48544 triathlon p/a cr beaded #3r; cat# 5517f302; lot# ld47d it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding rom involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical information by a clinical consultant indicated: "the x-rays show a press fit tka in anatomic position and alignment with pristine bone prosthetic interfaces.The implant record indicates a tka was performed.It is confirmed that a tka was performed.No information was available to confirm or refute the development of arthrofibrosis was presented.No root cause can be determined for this event." -product history review: review of the device history records indicate the devices were manufactured and accepted into final stock on december 10, 2020 with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was hospitalized to perform manipulation under anesthesia due to arthrofibrosis.A review of the provided medical information by a clinical consultant indicated: "the x-rays show a press fit tka in anatomic position and alignment with pristine bone prosthetic interfaces.The implant record indicates a tka was performed.It is confirmed that a tka was performed.No information was available to confirm or refute the development of arthrofibrosis was presented.No root cause can be determined for this event." the exact cause of the event could not be determined because insufficient information was provided.Further information such as the primary operative report and manipulation under anesthesia report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON CS INS SIZE4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NJ NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
centennial park, elstree
limerick WD6 3-SJ
EI   WD6 3SJ
61498200
MDR Report Key13541402
Report Number0002249697-2022-00240
Device Sequence Number4299275
Product Code MBH
UDI-Device Identifier07613327045789
UDI-Public07613327045789
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number5531-G-411
Device Catalogue Number5531G411
Device Lot NumberLKL261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight68 KG